Ion-acoustic waves in a nonmagnetized plasma
Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1814-1817
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_10_a20,
author = {G. Artykov and M. B. Orazov},
title = {Ion-acoustic waves in a nonmagnetized plasma},
journal = {Differencialʹnye uravneni\^a},
pages = {1814--1817},
year = {1991},
volume = {27},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_10_a20/}
}
G. Artykov; M. B. Orazov. Ion-acoustic waves in a nonmagnetized plasma. Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1814-1817. http://geodesic.mathdoc.fr/item/DE_1991_27_10_a20/